On modified Reedy and modified projective model structures

Mark W. Johnson

Variations on the notions of Reedy model structures and projective model structures on categories of diagrams in a model category are introduced. These allow one to choose only a subset of the entries when defining weak equivalences, or to use different model categories at different entries of the diagrams. As a result, a bisimplicial model category that can be used to recover the algebraic K-theory for any Waldhausen subcategory of a model category is produced.

Keywords: Diagram category, Quillen model category, Reedy model category, algebraic K-theory

2000 MSC: Primary: 55U35; Secondary: 19D10

Theory and Applications of Categories, Vol. 24, 2010, No. 8, pp 179-208.


TAC Home